# SDR DALA2018071204453

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 94,548 hours, 13,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS 24F AND 25B ARE INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTION ON BOTH AND TIGHTENED. SYSTEM OPERATION IS NORMAL.
